CSpace

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
anotionofstochasticinputtostatestabilityanditsapplicationtostabilityofcascadedstochasticnonlinearsystems 期刊论文
actamathematicaeapplicataesinica, 2008, 卷号: 024, 期号: 001, 页码: 141
Authors:  Shujun Liu;  Jifeng Zhang;  Zhongping Jiang
Favorite  |  View/Download:34/0  |  Submit date:2020/01/10
theanalysisofmodelonpopulationgrowthwithstagestructureinthepollutedenvironment 期刊论文
actamathematicaeapplicataesinica, 2006, 卷号: 22, 期号: 2, 页码: 265
Authors:  Yongguang Yu;  Suochun Zhang;  Dali Yang
Favorite  |  View/Download:35/0  |  Submit date:2020/01/10
bifurcationsandchaosinadiscretepredatorpreysystemwithhollingtypeivfunctionalresponse 期刊论文
actamathematicaeapplicataesinica, 2005, 卷号: 021, 期号: 001, 页码: 157
Authors:  Jicai Huang
Favorite  |  View/Download:34/0  |  Submit date:2020/01/10